REAL

Extremal hypergraphs problems and convex hulls

Erdős, Péter and Frankl, Péter and Katona, Gyula (1985) Extremal hypergraphs problems and convex hulls. COMBINATORICA, 5 (1). pp. 11-26. ISSN 0209-9683

[img] Text
EFrK2-CCA85.pdf
Restricted to Repository staff only

Download (618Kb) | Request a copy
Item Type: Article
Uncontrolled Keywords: AMS subject classification (1980): 05C35, 05C65, 52A20
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 06 Feb 2014 03:51
Last Modified: 06 Feb 2014 03:51
URI: http://real.mtak.hu/id/eprint/9936

Actions (login required)

View Item View Item